# SDR CALA2021072101141

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 77,692 hours, 11,706 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-0012 - NO.2 PYLON NAC STA 258 I/B FRAME FOUND CRACK. R EF N/R L/P 9130908. NO.2 PYLON NAC STA 285 I/B FRAME REPLACED AS PER SRM 51-10-02 AND NEW FRAME INSTALLED AS PER SRM 51-40-02 AND BOEING DWG 311T2350 & DWG 311T2400 FOR ATT FASTENER DETAILS. ADD EMP:V896816 RII INSPECTED BY HX126723.
